Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 6, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Feb 10, 2006, 4:34 AM CST for 14 counties in Texas. It took effect at Feb 10, 2006, 3:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2006, 4:34 AM CST (10:34 UTC)
- In effect from
- Feb 10, 2006, 3:00 PM CST
- Expired
- Feb 11, 2006, 3:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 44 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.6 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KCRP 101034 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 434 AM CST FRI FEB 10 2006 TXZ230>234-239>247-101800- /O.NEW.KCRP.WI.Y.0006.060210T2100Z-060211T0900Z/ MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-JIM WELLS- KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...TILDEN...GEORGE WEST...THREE RIVERS... BEEVILLE...SKIDMORE...GOLIAD...VICTORIA...LAREDO...RIO BRAVO... FREER...BENAVIDES...SAN DIEGO...ALICE...PREMONT...KINGSVILLE... CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE... ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO... PORT LAVACA...PORT OCONNOR...SEADRIFT 434 AM CST FRI FEB 10 2006 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST SATURDAY... A STRONG ARCTIC FRONT WILL MOVE ACROSS THE COASTAL BEND LATE THIS AFTERNOON AND INTO THE EVENING HOURS. WINDS WILL SHIFT ABRUPTLY TO THE NORTH AND INCREASE TO 25 TO 35 MPH WITH GUSTS AS HIGH AS 40 TO 45 MPH AS THE FRONT PASSES. THE STRONG WINDS WILL CONTINUE THROUGH MIDNIGHT BEFORE DIMINISHING EARLY SATURDAY MORNING. THE COLD FRONT IS EXPECTED TO ARRIVE ACROSS THE NORTHERN COASTAL BEND AND RIO GRANDE PLAINS FROM VICTORIA TO COTULLA AROUND 3 PM THIS AFTERNOON. THE FRONT WILL PUSH OFFSHORE ACROSS THE SOUTHERN COASTAL BEND BY AROUND 5 PM. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR ANY OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. MOTORISTS...ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES... SHOULD DRIVE WITH CAUTION. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. $$ MJG
2 follow-up statements
000 WWUS74 KCRP 102108 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 308 PM CST FRI FEB 10 2006 TXZ230-231-239>241-110600- /O.EXT.KCRP.WI.Y.0006.000000T0000Z-060211T0600Z/ MCMULLEN-LIVE OAK-WEBB-DUVAL-JIM WELLS- INCLUDING THE CITIES OF...TILDEN...GEORGE WEST...THREE RIVERS... LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...ALICE... PREMONT 308 PM CST FRI FEB 10 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A STRONG COLD FRONT WILL MOVE INTO SOUTH TEXAS BY THIS EVENING. SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS AROUND 40 MPH CAN BE EXPECTED THIS EVENING...BEFORE WINDS SLOWLY SUBSIDE AFTER MIDNIGHT. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR ANY OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. MOTORISTS...ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES... SHOULD DRIVE WITH CAUTION. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. $$ TXZ232>234-242>247-110600- /O.CON.KCRP.WI.Y.0006.000000T0000Z-060211T0900Z/ BEE-GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- INCLUDING THE CITIES OF...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 308 PM CST FRI FEB 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... A STRONG COLD FRONT WILL MOVE INTO SOUTH TEXAS LATE THIS AFTERNOON OVER THE VICTORIA AREA...AND EARLY THIS EVENING OVER THE COASTAL COUNTIES OF THE COASTAL BEND. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 40 MPH CAN BE EXPECTED THROUGH MIDNIGHT...BEFORE WINDS SLOWLY SUBSIDE OVERNIGHT. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR ANY OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. MOTORISTS...ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES... SHOULD DRIVE WITH CAUTION. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. $$ GW
000 WWUS74 KCRP 110253 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 853 PM CST FRI FEB 10 2006 TXZ230-239-240-110400- /O.CAN.KCRP.WI.Y.0006.000000T0000Z-060211T0600Z/ MCMULLEN-WEBB-DUVAL- INCLUDING THE CITIES OF...TILDEN...LAREDO...RIO BRAVO...FREER... BENAVIDES...SAN DIEGO 853 PM CST FRI FEB 10 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE WIND ADVISORY. NORTH WINDS HAVE DECREASED BELOW ADVISORY LEVELS ACROSS THE BRUSH COUNTRY REGION THIS EVENING. $$ TXZ231-241-110600- /O.CON.KCRP.WI.Y.0006.000000T0000Z-060211T0600Z/ LIVE OAK-JIM WELLS- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...ALICE... PREMONT 853 PM CST FRI FEB 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT FOR LIVE OAK AND JIM WELLS COUNTIES. THE STRONG NORTH WINDS AROUND 30 MPH WILL SUBSIDE BELOW ADVISORY LEVELS BY MIDNIGHT AS HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION LATER TONIGHT. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR ANY OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. MOTORISTS...ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES... SHOULD DRIVE WITH CAUTION. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. $$ TXZ232>234-242>247-110900- /O.CON.KCRP.WI.Y.0006.000000T0000Z-060211T0900Z/ BEE-GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- INCLUDING THE CITIES OF...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 853 PM CST FRI FEB 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. NORTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE INTO THE OVERNIGHT HOURS AS HIGH PRESSURE CONTINUES TO BUILD INTO SOUTH TEXAS BEHIND THE COLD FRONT. THE NORTH WINDS WILL GRADUALLY DIMINISH AFTER 3 AM. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR ANY OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. MOTORISTS...ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES... SHOULD DRIVE WITH CAUTION. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. $$ TMT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Feb 9, 9:50 PM CST, 6 hours 44 minutes earlier.
Area forecast discussion, Feb 9, 9:50 PM CST, 6 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
950 PM CST THU FEB 9 2006
.DISCUSSION...WATER VAPOR IMAGERY SHOWS THE UPPER LOW SLOWLY
PROGRESSING EASTWARD ACROSS NORTHWESTERN MEXICO. LOW LEVEL FLOW
CONTINUES TO STRENGTHEN OVER THE REGION WITH LATEST KCRP VAD
SHOWING 35 KNOTS AROUND 2 KFT. MOISTURE PROFILE WILL CONTINUE
TO SLOWLY IMPROVE IN THE LOWER LEVELS WITH STRONG SOUTHERLY
FLOW. RAISED THE MINIMUM TEMPS A COUPLE OF DEGREES MOST AREAS
TONIGHT DUE TO STRONGER WINDS EXCEPT FOR THE NORTHEAST AREAS.
00Z CRP SOUNDING SHOWED STRONG INVERSION JUST ABOVE 800 MB BUT
LATEST MESOETA FORECAST SOUNDINGS SHOW MOISTURE ADVECTION AND
ISENTROPIC LIFT WEAKENING THE INVERSION BY EARLY FRIDAY MORNING.
WILL NOT MAKE CHANGES TO THE CURRENT POP FORECAST FOR LATER TONIGHT.
FORECAST LOOKS ON TRACK FOR BETTER CHANCE FOR PRECIPITATION
ESPECIALLY OVER THE NORTHEAST COUNTIES AS THE UPPER LOW OVER
NORTHERN MEXICO DAMPENS INTO A SHORT WAVE TROUGH MOVING ACROSS
SOUTH TEXAS FRIDAY. THE TIMING OF THE STRONG COLD FRONT LOOKS
GOOD AS WELL AT THIS POINT. COLD TEMPERATURES IN STORE FOR SUNDAY
MORNING WITH READINGS POSSIBLY AS LOW AS THE LOWER 20S OVER THE
UPPER REACHES OF THE NUECES RIVER VALLEY.
&&
.MARINE...WINDS HAVE INCREASED OVER THE GULF TO SCA LEVELS
AND EXPECT THAT TO PERSIST THROUGH THE DAY FRIDAY AS THE
STRONG LOW LEVEL JET REMAINS IN PLACE MOST OF THE DAY BEFORE
SHIFTING OFF TO THE EAST IN ADVANCE OF THE MODIFIED ARCTIC
COLD FRONT. THE FRONTAL TIMING FOR LATE FRIDAY AFTERNOON FOR
THE BAYS AND EARLY FRIDAY EVENING FOR THE OFFSHORE WATERS
LOOKS ON TRACK. MAY NEED TO BUMP UP TO GALE WARNING FOR
THE GULF WATERS FRIDAY NIGHT AS STRONG LOW LEVEL COOLING AND
SEA WATER TEMPERATURES AROUND 70 DEGREES OFFSHORE WILL LEAD
TO STEEP NEAR SURFACE LAPSE RATE/MIXING AS WELL AS STRONG
PRESSURE RISES IMMEDIATELY BEHIND FRONTAL PASSAGE.
&&
.AVIATION...VFR CONDITIONS WILL BECOME MVFR AFTER MIDNIGHT AS CIGS
LOWER TO AROUND 25HFT AND VSBYS LOWER TO 4-5SM IN BR FOR ALI AND
VCT. WINDS SHOULD REMAIN SUFFICIENTLY HIGH AND INCREASING CLOUDS
WILL KEEP FOG FROM BECOMING DENSE. THE MAIN ISSUE WILL BE INCREASING
TSRA CHCS ON FRI...ESPECIALLY ACROSS VCTS AREA...AS AN UPPER LOW
APPROACHES THE AREA AND A STRONG ARCTIC FRONT MOVES THROUGH S TX BY
LATE AFTERNOON. SCT TO NUM TSRAS ARE EXPECTED AHD OF THE WSHFT FOR
VCT WITH LESSER CHCS S AND A SLIGHT CHC W. STRONG NLY WINDS ARE
EXPECTED TO DVLP BETWEEN 17-20Z FOR LRD TO VCT AND BETWEEN 21-24Z
FOR ALI AND CRP...AS THE BDRY PROGRESSES SE. CIGS AND VSBYS WILL
IMPROVE BEHIND THE FRONT HOWEVER A MID LEVEL CLOUD DECK WITH -RA MAY
PERSIST INTO FRI NIGHT FOR THE COASTAL AREAS BEFORE CLRG ON SAT.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 64 77 41 56 31 / 20 40 30 10 0
VICTORIA 58 68 35 55 27 / 30 70 20 0 0
LAREDO 63 79 43 56 32 / 20 20 10 10 0
ALICE 61 79 38 56 29 / 20 30 20 10 0
ROCKPORT 66 70 40 56 34 / 20 50 30 10 0
COTULLA 61 75 37 56 27 / 20 20 10 0 0
KINGSVILLE 63 80 41 57 29 / 20 30 20 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL TO 5 PM FRIDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20
NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...
AND WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.
&&
TMT/89...SHORT-TERM
TE/81...AVIATIONHazardous weather outlook, Feb 9, 5:46 AM CST, 22 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 546 AM CST THU FEB 9 2006 GMZ230-235-250-255-270-275-TXZ229>234-239>247-091815- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 546 AM CST THU FEB 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG WILL REDUCE VISIBILITIES TO AROUND 1/4 MILE AT TIMES ACROSS THE NORTHERN COASTAL BEND THIS MORNING. THE FOG WILL LIFT AROUND MID MORNING. ONSHORE FLOW WILL INCREASE IN ADVANCE OF A LOW PRESSURE SYSTEM WHICH WILL MOVE ACROSS SOUTH/CENTRAL TEXAS FRIDAY. THE SOUTHERN BAYS WILL BE ON THE BREEZY SIDE THIS AFTERNOON AND SMALL CRAFT SHOULD EXERCISE CAUTION FROM BAFFIN BAY TO CORPUS CHRISTI BAY. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED FOR THE GULF WATERS TONIGHT AS WINDS ARE FORECAST TO INCREASE TO 20 TO 25 KNOTS WITH GUSTS AS HIGH AS 30 KNOTS BY EARLY FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN UPPER DISTURBANCE AND A VERY STRONG COLD FRONT MOVING INTO SOUTH TEXAS WILL PRODUCE SCATTERED SHOWERS AND THE POSSIBILITY OF A FEW THUNDERSTORMS FRIDAY AND FRIDAY EVENING. THE BEST CHANCE FOR RAIN AND THUNDERSTORMS WILL BE ACROSS THE NORTHERN COASTAL BEND WHERE MOISTURE AND FRONTAL CONVERGENCE WILL BE GREATEST. THE COLD FRONT WILL MOVE ACROSS NORTHERN SECTIONS FROM COTULLA TO VICTORIA LATE FRIDAY AFTERNOON AND WILL PUSH OFFSHORE IN THE EARLY EVENING. THIS IS EXPECTED TO BE BY FAR THE STRONGEST COLD FRONT SINCE LAST WINTER. THE FRONT WILL BRING WINDY CONDITIONS WITH TEMPERATURES PLUMMETING FRIDAY NIGHT. WIND GUSTS WILL BE AS HIGH AS 45 MPH IN SOME AREAS AND TEMPERATURES WILL FALL INTO THE MID 30S TO LOWER 40S OVERNIGHT. FREEZING TEMPERATURES ARE EXPECTED ACROSS ALL BUT THE IMMEDIATE COAST SATURDAY NIGHT AND EARLY SUNDAY MORNING AS A VERY COLD AIRMASS SETTLES IN BEHIND A STRONG COLD FRONT. SMALL CRAFT ADVISORY CONDITIONS FOR THE BAYS AND GALE CONDITIONS FOR THE NEARSHORE AND OFFSHORE WATERS ARE EXPECTED FRIDAY NIGHT BEHIND THE STRONG COLD FRONT. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE NEARSHORE AND OFFSHORE WATERS SATURDAY AND SATURDAY NIGHT. SOUTHERLY WINDS WILL REACH SMALL CRAFT ADVISORY CRITERIA ACROSS ALL OF THE WATERS ON TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. MJG/BB
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 7:49 AM CST | Marine Weather Statement | CRP | 22 hr | |
| Feb 10, 5:29 PM CST | Special Marine Warning | CRP | 91 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.